# SDR SWAA2013121223247

- Difficulty date: October 28, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9940158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT STATION 1133,  LONGERON 2R.  R & R LONGERON IAW SRM.
